# SDR GUUA11040801

- Difficulty date: November 4, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 26,492 hours, 31,207 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5201 MIA/FLL - DURING APPROACH LEFT LANDING GEAR INDICATION LIGHTS DOES NOT SHOW LOCKED.  CONTINUED TO FLL.  LANDED WITHOUT INCIDENT.  REPAIRED BROKEN WIRE AT LEFT MAIN LANDING GEAR CONNECTOR P273.  OPERATIONAL CHECK NORMAL.
